# SDR USAA960279

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 65634441
- Condition: Cracked
- Location: Ws 537.8
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK LEFT WING AT WS 537.8 LOWER FLANGE OF AILERON HINGE FITTING.  FABRICATED AND INSTALLED FLANGE REPAIR PER EA 40893.  (M)
